MathSciNet Relay Station
MathSciNet bibliographic data
MR1469432 47D06 (44A10)
Peng, Jigen; Chung, Si-Kit Laplace transforms and generators of semigroups of operators. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2407–2416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement